# SDR SWAA2020081006779

- Difficulty date: August 5, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 70,353 hours, 41,281 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Misinstalled
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR ESCAPE SLIDE IS NOT PACKED CORRECTLY. / REPACKED AFT ENTRY DOOR ESCAPE SLIDE PER MT 725-61-06
